Schizophrenia.com

Wishing for mania

My AP seems to keep mania away. Most of the time I am unmotivated and da!mn near listless. I’m tempted to change meds but don’t want weight gain or to backslide mentally.

Thing is, I feel as if I am not living. I’m at a stable BLEH. I don’t want to be bleh. I am tempted to go off my shot just to try getting back to having some sort of life. I have risperdone pills and could take some if things get weird. Or maybe try abilify, though my pdoc said invega was better.

I probably will stay on what I am on. Just venting. Feeling so helpless and worthless.

4 Likes

The life we get when we’re off meds is not worth it. I would rather be bleh than psychotic. Don’t rock the boat!

4 Likes

I don’t like being manic. It gets to a point where I’m incoherent, and can’t even put a dollar in a vending machine bc my thoughts race that bad. I think if you went off your shot, your symptoms would be tenfold. That’s what’s keeping you together even though you get numbed out a bit, but look at your logical flow of thoughts like your “bad advice thread” that’s hilarious!!

2 Likes

You’re suffering from severe negative symptoms it seems like me. it’s the BLEH

the BLEH of modern psychiatry

1 Like

It is negatives. My pdoc tried telling m I’m not depressed, I just feel what normal people feel now. Yeah, no. He’s nice but this isnt normal at all.

4 Likes

Anti psychotics only treat positive symptoms there are no real safe treatments for negative symptoms

I got rid of them with an anti biotic minocycline, but it might be something different causing psychosis like I said there are no brain scans or blood tests to determine the ORIGINS or cause of psychosis

I’m also tired of hearing the same ■■■■ over and over from them, its smells scammy : s

Maybe ask about sertraline ? It really helped me but it took some time for it to start working.

Really bad idea.

They take ages to build up in your system before they have an effect. By which time it’s too late.

1 Like

Risperdone works fast for me. Like hour or so.

@Qwerty I have that. Just forget to take it.

3 Likes

My pdoc gave me risperidone to take twice a day to sedate me if I get mania. Basically to calm me down and then I can go in and see her.
So it’s prescribed as needed

1 Like

You may be feeling flat since your highs have been lowered. If you’ve had a lot of mania you might be missing the feeling of the high. I’ve been through that as mania as wild as it is was exciting. So learning to accept some form of normality as stability takes a long time to get used to.

so is mania a drug induced psychosis? I got it from lamictal 25 it hasnt gone away need to be on an anti psychotic perm basis now

Yes, i feel flat. Just blah. No happy, just this mostly sad feeling. And shiftless.

1 Like

yeah same thing here those are negative symptoms i think :frowning:

I have a prescription for lamictal 100. It can cause mania. I don’t take it and rhought about trying it just for hypomania.

1 Like

be very carefull this med lamictal landed me for a month in the E.R

If you quit your meds cold turkey you will probably be in a hospital bed a few weeks from now…
Anti psychotic meds don’t work as regular meds, you end up worse if you quit them like you seem to want to. Even if you miss some of them for a short period you will end up worst.

Ask your doc for his consent for doing so and hopefully he will find a way for you to do so without end up with even worse symptoms that you had before meds. It’s worst when people try to quit them without their consent, there’s a safe way to do it and it takes time…

I’m not a doc, but from what I’ve seen in this forum, people that do those kind of choices end up being more treatment resistant compared with what they had before.

Anyway, good luck and talk to your doc about it, it’s their job to help you :wink:

I sometimes wish for some hypomania but if I get too high (manic) I can become psychotic.

Please don’t mess with your meds @ChewyCenter.

It is a disaster waiting to happen.

I can see how it can be negatives, if you were manic and have negatives that’s pretty much having no motivation to do all these plans in your head. Not a good feeling!